# SDR AALA201801089013

- Difficulty date: November 16, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53487802200
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND CORRODED FLOORBEAM AT FRAME 74, +1547.8.  REPAIRED THE FLOORBEAM IAW SRM A330 53-00-14-300-002.
